# SDR UALA2013040402236

- Difficulty date: April 3, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 64,547 hours, 23,942 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE LAST ROW RIGHT SIDE LOW.  REPLACED O2 BOTTLE.
